# SDR SIMA20251010002

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N304KM
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000932
- Aircraft time: 7,779 hours, 5,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS STAY ON EVEN AFTER AIRCRAFT SHUT DOWN TRANSFERRED TO EAML OUTAGE FORM 100003563
